# SDR DHL2001701006

- Difficulty date: April 28, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL330 AT M-805 YOKE OSCILLATES BACK AND FORTH WITH AUTO-PILOT SELECT ON SERVO A. DEFERRED A MODE ON A/P PER DHL MEL 22-1-11A.  PLACARD INSTALLED. REPLACED ROLL CHANNEL COMPUTER PER MM 22-11-111.  OPS CHECKED GOOD.
